# SDR ASOA201100238

- Difficulty date: February 7, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 29,654 hours, 25,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE AFT BRACKET HAS CORROSION.  LOCATED FASTENER HOLES IN NEW BRACKETS FOR AFT PAX DOOR SURROUND STRUCTURE IAW SRM CH 51-45-00 AND CH 51-40-11.  INSTALL NEW BRACKET.  INSTALLED THE PAX DOOR AFT CUP BRACKET IAW THE SRM 51-42-06 & 51-42-11, 51-23-00, 51-25-21. ALSO, FOUND THE UPPER CLEAT ON THE CUP BRACKET IS CORRODED AND REQUIRES REPLACEMENT.  LOCATED, DRILLED, SEALED AND INSTALLED A NEW CLEAT PN 601R31527-137 IAW THE SRM 51-42-06, 51-23-00, 51-25-21, 51-40-11.   THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
